Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica makes me feel high

Posted by meltingpot on August 3, 2018, at 9:29:23

In reply to Re: Lyrica makes me feel high meltingpot, posted by ed_uk2010 on August 2, 2018, at 12:54:04

Hi,

Thanks both. I've driven in all sorts of states and must admit feel a bit reckless on the roads on Lyrica.

I'm noticing that if I take 150mg at night, feel pretty high the next morning but this afternoon am starting to come down and just want to lie down.

I don't think I will stay on this drug, although I can see how it could be very good for anxiety.

I will just take 50mg tonight and see how I get on with that.

Denise


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1100094]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:meltingpot thread:1100068
URL: http://www.dr-bob.org/babble/20180728/msgs/1100094.html